# SDR DALA2021082304951

- Difficulty date: August 2, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,853 hours, 14,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK DURING INSPECTION MAINTENANCE FOUND CRACK ON THE LH WING LOWER SKIN COMMON TO STRINGER L-9.5 BETWEEN WING STATIONS 962.2 AND 990.2. C/W ERA 573819-14. (LP 1897102)
